# SDR UALA2013040502282

- Difficulty date: April 4, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 62,330 hours, 23,686 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516313
- Part serial: 317
- Condition: Faulty
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L DOOR ASSIST BOTTLE BLEW AND SLIDE STARTED TO COME OUT.  REPLACED DOOR 1L DOOR SLIDE PER MM AND REPLACED PERCUSSION DISK AND ADJUSTED PERCUSSION BELLCRANK FINGER AND SERVICED DOOR 1L DOOR ASSIST BOTTLE PER MM.
